I believe you are referring to the Herxheimer reaction yes? This is a known reaction due to antibiotics, especially in the penicillin or tetracycline classes, killing bacteria, usually in the Spirochete class, which leads to toxin release. Basically, this reaction is flu-like, yes, and should be very self-limited (hours to a day or two at most).
(2) Given that a lot of these sepsis-like symptoms (sweating
, chills, aches, etc.) resemble anxiety symptoms, it is possible you will have anxiety symptoms or what seems like anxiety symptoms. They may actually be a medication-induced reaction, but from antibiotics instead of benzodiazepines.
(3) Yes, going on and off meds can certainly lead to anxiety symptoms. whether or not an actual anxiety disorder is present. This is due to both the side effects from starting a medication, and the withdrawal from stopping one. What a Catch-22!
(4) Typical symptoms of the Herxheimer reaction are septic-like, and include: fever, chills, muscle aches, blood pressure fluctuations, headache, increased breathing, increased heart rate, muscle pain, and sometimes skin lesions. The symptoms usually occur within a few hours of taking the antibiotic, and may be lessened by taking aspirin or Tylenol.
Humbled to be of service!